# SDR MASA200700050

- Difficulty date: January 24, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,720 hours, 18,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7391 MHT.  LT OVERWING EMERGENCY EXIT DOOR CAUTION IN FLIGHT.   MX CLEANED AND RESECURED PROX SENSOR, OPS CHECKED GOOD ON PRESSURE CHECK.
